# SDR UALA2011042501970

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,729 hours, 6,655 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM6010
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MED 4R VERTICAL EMER EXIT SIGN INOP.  RESEATED CONNECTOR DM6010 MED 4R AFT VERTICAL EXIT SIGN, OPS CHECKED GOOD PER AMM 33-51-00.
